Semi-analytical approximations for a class of multi-parameter eigenvalue problems related to tensile buckling

Ciprian D. Coman, Xiang Liu

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

This work complements the first author's recent asymptotic investigations on a class of boundary-eigenvalue problems for tensile buckling of thin elastic plates. In particular, it is shown here that the approximations for the critical buckling load can be improved by using a modified energy method that relies directly on the asymptotic results derived previously. We also explore a number of additional mathematical features that have an intrinsic interest in the context of multi-parameter eigenvalue problems.

Original languageEnglish
Pages (from-to)863-883
Number of pages21
JournalZeitschrift fur Angewandte Mathematik und Physik
Volume64
Issue number3
Early online date19 Jun 2012
DOIs
Publication statusPublished - Jun 2013
Externally publishedYes

    Fingerprint

Cite this